# SDR YENA2021093000625

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,247 hours, 23,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON LOWER SILL, LH FR 69, AFT GALLEY AREA (CPCP RELATED TASK MPD 534195-01); REMOVED CORROSION ON REWORK AREAS P1, P2, & P3 IAW A320 SRM 51-73-00 & ISRM 51-74-00 AND FOUND P2 & P3 TO BE WITHIN LIMITS PER SRM 53-41-14-283-002, FIG 002, SHT 001. REPAIRS ARE CAT 1. P1 EXCEEDED ALLOWABLE LIMITS AND WAS REPAIRED PER A320 SRM 53-41-14-3
